Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 404369, 8 pages
http://dx.doi.org/10.1155/2013/404369
Research Article

On the Existence of Ground State Solutions of the Periodic Discrete Coupled Nonlinear Schrödinger Lattice

1School of Mathematics and Information Science, Guangzhou University, Guangzhou, Guangdong 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes, Guangzhou University, Guangzhou, Guangdong 510006, China

Received 1 July 2013; Accepted 6 September 2013

Academic Editor: Bo-Qing Dong

Copyright © 2013 Meihua Huang and Zhan Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Meihua Huang, and Zhan Zhou, “Ground state solutions of the periodic discrete coupled nonlinear Schrödinger equations,” Mathematical Methods in the Applied Sciences, 2014. View at Publisher · View at Google Scholar
  • Genghong Lin, and Zhan Zhou, “Homoclinic solutions in periodic difference equations with mixed nonlinearities,” Mathematical Methods in the Applied Sciences, 2015. View at Publisher · View at Google Scholar
  • Haiping Shi, and Yuanbiao Zhang, “Existence of breathers for discrete nonlinear Schrödinger equations,” Applied Mathematics Letters, vol. 50, pp. 111–118, 2015. View at Publisher · View at Google Scholar
  • Haiping Shi, and Yuanbiao Zhang, “Existence results of solitons in discrete non-linear Schrödinger equations,” European Journal of Applied Mathematics, vol. 27, no. 5, pp. 726–737, 2016. View at Publisher · View at Google Scholar
  • Zhan Zhou, and Jianpeng Tan, “Boundary value problems for a coupled system of second-order nonlinear difference equations,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Xia Liu, Tao Zhou, Haiping Shi, Yuhua Long, and Zongliang Wen, “Periodic Solutions with Minimal Period for Fourth-Order Nonlinear Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2018, pp. 1–7, 2018. View at Publisher · View at Google Scholar